MathSciNet Relay Station
MathSciNet bibliographic data
MR1297410 32M05 (32F15)
Berteloot, François Characterization of models in $\bold C^2$ by their automorphism groups. Internat. J. Math. 5 (1994), no. 5, 619–634.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement